# SDR IPXA1566274

- Difficulty date: April 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20046
- Part serial: SA01270
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WOULD NOT MOVE TO UP POS IN FLIGHT.WAS FREE TO MOVE TO UP P OS WHEN LOCK OVRD PUSHED.  T/S PER FIM 32-30-00. FOUND LUG ON THE END OF TRUCK POSITIONER ACTUATOR BROKEN. (LT GEAR) R&R LEFT MLG TRUCK POSITIONER ACTUATOR IAW MM 32-32-15-4.
